English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the distribution of surface extrema in several one- and two-dimensional random landscapes

MPS-Authors
/persons/resource/persons75922

Oshanin,  G.
Dept. Theory of Inhomogeneous Condensed Matter, Max Planck Institute for Intelligent Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Hivert, F., Nechaev, S., & Oshanin, G. (2007). On the distribution of surface extrema in several one- and two-dimensional random landscapes. Journal of Statistical Physics, 126(2), 243-279.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0010-4312-1
Abstract
There is no abstract available